# SDR DHL9672024C

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 947-939
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION AROUND FASTENER HOLES ON SEAT TRACK O/B FLANGE LBL 45 FROM STA 947 TO 939.  REMOVED AND REPLACED SEAT TRACK FROM BS 870 TO BS 950 PER SRM 51-10-1.
